# SDR CA130311016

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Electrical Box
- Part number: 699018003
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 57 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) RTO DUE AUTOFEATHER FAILED TO ARM.  PEC WHICH WAS INSTALLED HAS HISTORY OF A/F FAIL TO ARM SUSPECT BAD PEC FROM STOCK.  NR 1 PEC REPLACED.  ACFT RETURNED TO SERVICE.
